# SDR UPS98826337

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 56499982
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 35 AT STR 31R, THE SHEAR TIE FITTING IS CORRODED.  REMOVED, FABRICATED INSTALLED REPLACEMENT FITTING IAW SRM 53-3-1 FIG 3.
